# SDR AALA201705119029

- Difficulty date: April 7, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,406 hours, 17,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Broken
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 151GF IN AFT CARGO BAY.   REPLACED THE FLOOR PANEL IAW SRM A320 53-02-00 AND IRM 9701 REVISION G.
